# SDR HNAA2017092900337

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,958 hours, 63,434 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Overhead Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT AT SEAT 2DF HAD A BURNED ODOR.  PERFORMED AN INSPECTION TO THE OVERHEAD LIGHT.   FOUND THE LIGHT SOCKET BURNED.
